MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK CV PLUS SLIDING POST, TRICOT HYDROCOLLOID CRESCENT PAD, PIGTAIL PAD; DEVICE, INTRAVASCULAR, CATHETER SECUREMENT

C.R. BARD, INC. (BASD) -3006260740 STATLOCK CV PLUS SLIDING POST, TRICOT HYDROCOLLOID CRESCENT PAD, PIGTAIL PAD; DEVICE, INTRAVASCULAR, CATHETER SECUREMENT
Model Number N/A
Medical Device Problem Codes Misconnection (1399); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2023, at 9:00, we changed the picc dressing for patient and performed catheter fixation, and found that the fixator button was not securely fastened.Poor fixation of the tube is likely to cause the tube to slip out, resulting in accidental extubation.After the discovery of the immediate replacement of materials, and notify the head nurse, the patient after follow-up observation, no obvious discomfort.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a damaged latch was confirmed.The product returned for evaluation was one cv plus statlock device.The investigation findings are consistent with damage caused by pushing the securement tab at an angle while attempting to close the device.This issue can be avoided by centering the thumb about the middle of the tab and pressing directly downward.The returned product sample was evaluated and a securement tab was observed to be damaged.The following observations were made which were consistent with this failure type: an attempt to test the functionality of the lock was unsuccessful and the latch(s) was observed to be misaligned with the catch base; the tab latch(s) was observed to be bent; the tab catch(s) exhibited plastic deformation at the point of contact with the latch.This failure type was recreated in the laboratory using non-complainant samples by closing the tab at an angle, or by pressing outside the center of the tab, and the features observed on the laboratory samples were similar to those on the returned complainant sample.The nature of the damage observed on the latch, and their points of contact on the catch base as well as the characteristics of the hinge damage, are evidence that the damage was caused by misalignment of the doors when closing the device.Pushing the tab at an angle can cause the latch to miss the catch base and can permanently bend the latch.An examination of the sample revealed no potential damage/defect related to manufacture of the product.H3 other text: evaluation findings are in section h11.

Brand Name
STATLOCK CV PLUS SLIDING POST, TRICOT HYDROCOLLOID CRESCENT PAD, PIGTAIL PAD
Common Device Name
DEVICE, INTRAVASCULAR, CATHETER SECUREMENT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18314282
Report Number3006260740-2023-05655
Device Sequence Number6308830
Product Code KMK
UDI-Device Identifier00801741081507
UDI-Public(01)00801741081507
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCV0220CE
Device Lot NumberJUHN0583
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2023
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown